Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

What Effects Are There With Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

does this effect my neuropathy

i have noticed that my feet have started to give me more probles now that i'm useing tazadon could it be my new weight gain? or is it the meds
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If by tazadon you mean trazodone its effect on neuropathy is variable but in general has not had much of a relationship with causing neuropathy in the feet. KH Read more »

Side Effects & Neuropathy

Hello,I started taking Kaletra, Zerit & 3TC in July 2002. I started noticing problems in my feet... Read more »

side effects and neuropathy

Dr Gerald PieroneThank you the reply. My wife and I are so happy and in cloud9.doctor the side... Read more »
Articles
San Francisco AIDS Foundation

Understanding and Managing Peripheral Neuropathy

...California at San Diego and colleagues yielded conflicting results. This group analyzed data from the CNS HIV Antiretroviral Therapy Effects Research (CHARTER) study, a large, multicenter prospective study to evaluate the neurological effects of... Read more »
AIDS InfoNet

Peripheral Neuropathy

...Magnets : A recent study found that socks containing magnets relieved diabetic neuropathy in most cases. However, they were less effective for foot pain due to other causes. Other Resources More information on PN is available from The... Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...acetyl-carnitine, and evening primrose oil containing gammalinolenic acid. Caution should be taken when considering these supplements.Their effectiveness has not been proven in large studies, although some verysmall studies have reported benefit... Read more »
Gay Men's Health Crisis

Neuropathy Treatment Hits a Roadblock

...most commonly in the legs and feet. It is a result of damage to nerve fibers and is caused by either HIV itself or the toxic effects of certain antiretroviral drugs (usually d4T, ddI or ddC). Neuropathy affects 30% of people living with AIDS, and... Read more »
Connect With Others

Neuropathy

Posted by ScotCharles, 7 Replies
...I have developed very bad neuropathy in my left foot that makes it difficult to walk without a cane. Several times recently, I have lost all strength on the left Read more »

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...plain ageing. The doctors are treating me with amitriptyline, which makes me feel shaky all day. Does anyone know if this side-effect goes away with time? Read more »

employment for a AA female in Atlanta

Posted by darlene45, 1 Reply
...neurontin every night along with 3 Tylenol PM. I also am a diabetic, therefore I hit with neuropathy double, this is also a side effect of being a diabetic. If there is someone out there that knows of somewhere hiring please let me know. The... Read more »

Neuropathy and Nutrition

Posted by Anonymous
...my attenuation tests show "healing of the nerves." Is anyone else having any success with nutritional intervention for side effects? Read more »